Jump to content
CrazyBoards.org

Recommended Posts

Right now I feel like screaming, crying, yelling, throwing things, and jumping out of a window all at the same time.

I've been on Wellbutrin 150 mg for 3 weeks and then I was increased to 300 mg- 2 weeks ago and I FEEL NOTHING. If anything THINGS ARE WORSE.

I don't have another appointment until January 10th.

I go home for break (home is 5 hours away from where I currently am- which is where I go to appointments) in 4 days. I come back January 9th.

I can't wait until January 10th.

I really really hate it when people promise me things will be okay. So don't do that. Because they won't.

I am going to take 3 Ambiens and go to sleep for a longgg time (hopefully). Maybe things will be better when I wake up (hopefully).

Link to comment
Share on other sites

Dear,

Sorry you are feeling so rotten.  A month is too long to wait.  Give the Pdoc a call tomorrow tell them you are still feeling rotten and need a tune up before you go.

Hope you feel better.

A.M.

p.s. be careful stacking up those pills, thats a lot of ambien.

Link to comment
Share on other sites

Right now I feel like screaming, crying, yelling, throwing things, and jumping out of a window all at the same time.

I've been on Wellbutrin 150 mg for 3 weeks and then I was increased to 300 mg- 2 weeks ago and I FEEL NOTHING. If anything THINGS ARE WORSE.

CC,

I tried Wellbutrin twice and it did not work AT ALL. I didn't last a week either time. FWIW, and to answer someone else's Q, I wasn't on anything but WB, makes me wonder...

Cymbalta is my current AD, it's working as well as can be expected. It has elevated my suicidal depression to a more blah depression.

I hope you wake up, I like you're posts and you're so cute.

xo,HB

Link to comment
Share on other sites

Just Wellbutrin? I'm surprised there is no SSRI or AAP involved given your DX.

--- loon---

<{POST_SNAPBACK}>

I've tried all the SSRI's at one point & none have worked. As far as an antipsychotic goes....well blame it on my pdoc- he just pulls random medications out of thin air & prescribes them to me- he hardly knows me at all. (which may be partly my fault.)

Thanks for all of your support though- things are still very, very shitty. I think the WB is making the rapid cycling much much worse. Today in the span of 1 hour I went from crying, feeling totally apathetic, wishing I was dead.....to lacing up my tennis shoes, getting ready to go to the gym and workout...back to crying and feeling very confused.

But anyways, I love all the support on these boards..so thank u all very, very much!

Link to comment
Share on other sites

sorry you are having such a hard time...  my wellbutrin was recently raised to 300mg as well and i'm *still waiting* to see something.... 

please try to call your pdoc and see if anything can be done before you leave.  It sux when you are in one place for an extended period of time and your doc is hours away.  i'm actually in a rather similar situation to you.  I go to school about 4 hours away from home.... i have my pdoc at home instead of at school, though (which is probably a mistake since im in school more than i am home....ooops).... my point is that i know what a sucky situation it is to be in....

try to get done what you can before you go home for break.  maybe you can take this coming month to chill a little as well?  im going home soon too and i am hoping to be able to relax at least a little bit from this hell of a semester....

keep us posted on how you are and if u get to see the pdoc..... if you need anything/anyone, don't hesitate to PM me

take care, hun

~Ophelia

Link to comment
Share on other sites

I think the WB is making the rapid cycling much much worse. Today in the span of 1 hour I went from crying, feeling totally apathetic, wishing I was dead.....to lacing up my tennis shoes, getting ready to go to the gym and workout...back to crying and feeling very confused.

<{POST_SNAPBACK}>

Well, if you feel the WB is making the cycling worse, you may want to look at the possibility that you may have some form of BP.  Even if it is towards the unipolar end, the treatment would be different than straight depression, i.e. some sort of mood stabilizer.  Just something to think about and bring up with your pdoc.

Link to comment
Share on other sites

Right now I feel like screaming, crying, yelling, throwing things, and jumping out of a window all at the same time.

<{POST_SNAPBACK}>

Just wanted to say that I know how you feel (though I can't even open the windows of the horrid business park building where I work)!

There's nothing worse than waiting for a med to kick in. I've been through a year of hell, trialing different med combos to little effect. I've now started yet ANOTHER med, moclobemide, and all it seems to be doing for me is making me more anxious and agitated....

I know what you mean about sleep too - at the moment, I look forward to the oblivion of sleep every day - it's the one thing the Zyprexa I take is good for!

Anyway, just wanted to say you are NOT alone in feeling shit at the moment.

Andrew

Link to comment
Share on other sites

Heya crazychic,

That sucks that you've tried so many ADs with no help.

As others have mentioned, sometimes (even in the absence of BP) treatment-resistant depression responds better to lithium or another mood stabilizer.

If you feel okay with it, doesn't hurt to ask your psych about it.

Hang in there.

--ncc--

Link to comment
Share on other sites

Thanks for all of your support though- things are still very, very shitty. I think the WB is making the rapid cycling much much worse. Today in the span of 1 hour I went from crying, feeling totally apathetic, wishing I was dead.....to lacing up my tennis shoes, getting ready to go to the gym and workout...back to crying and feeling very confused.

<{POST_SNAPBACK}>

So...

evidently the Wellbutrin is not for you.

Or, if it is, you probably need a mood stabilizer like a couple others have suggested. I'd also recommend you try the lower dose for much longer.

I don't know what your reaction to the SSRI's have been, but if it was anything similar to what you are experiencing now, your pdoc probably should have taken the hint and had you try a mood stabilizer before the Wellbutrin, which is activating and can cause anxiety and agression in some people.

But, if they simply didn't do anything, he couldn't have known.  You might do well on a mood stabilizer or mood stabilizer and anti-depressant.  Your doctor might be more willing to try either of those options before an anti-psychotic.

But definately call your doctor. You can't wait this out for a month and there is no reason you should try.

~navy~

Link to comment
Share on other sites

Allright so I called him and for 4 days I will go back to 150 mg WB and then I will stop it.

Now here's the clencher..... 10 mg LEXAPRO??????????

SSRI's dont do shit for me. This is just great.

Well, if you feel the WB is making the cycling worse, you may want to look at the possibility that you may have some form of BP.  Even if it is towards the unipolar end, the treatment would be different than straight depression, i.e. some sort of mood stabilizer.  Just something to think about and bring up with your pdoc.

<{POST_SNAPBACK}>

Yeah, if anything it is much towards the unipolar end- and if anything it is maybe a very mild hypomania that I experience. Swear to God- my pdoc is so dumb- I have brought it up with him several times. (Of course he thinks I am some stupid 19 year old girl who doesnt know anything...I am very sick of people under-estimating me!!)

Glad you woke up, geez, I been sitting here just waiting... :)

<{POST_SNAPBACK}>

Hahaha...I took 2 Ambien CR's and 2 PM Aspirins. Yup. Put me out for 2.5 hours. 2.5 hours- can you believe that?? I should have got back on here & posted something but I was to occupied with laying in my bed and looking at the ceiling.  ;)

Link to comment
Share on other sites

Even when I'm quasi-normal and not particularly bummed, I wake up feeling shitty, till I'm really awake. When I'm real depressed, waking up is a real bitch. Cuz yer like, "fuck, i'm still here." I'm not like that right now, I'm glad. I'm still a bitch, but that passes, after a few years...lol

<{POST_SNAPBACK}>

Oh god no. I hate waking up. But as soon as I wake up I usually pop open a Diet Coke and that gets me going..and yes..if it is even 7:00 a.m. I STILL have a diet coke! (Aren't I healthy...)

Oh, and about Coldplay-- I am not sure if we talked about it but I luv, luv, luv them. Their lyrics are sooo real. My favorite songs are The Scientist, Fix You, Yellow, and Clocks. Yeh, they are all depressing- but what they sing is oh so true.

Link to comment
Share on other sites

Even when I'm quasi-normal and not particularly bummed, I wake up feeling shitty, till I'm really awake. When I'm real depressed, waking up is a real bitch. Cuz yer like, "fuck, i'm still here." I'm not like that right now, I'm glad. I'm still a bitch, but that passes, after a few years...lol

<{POST_SNAPBACK}>

i hear ya.... i don't think i've *ever* woken up all rested and happy to greet the day.... blah....  ;)

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...